# SDR HEEA063162

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: L88010501
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IN ASH LIGHT WILL NOT COME ON AFTER ENGINE IS SHUT POWER.
